# SDR RAIA201201090002

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 27,807 hours, 24,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR STEPS WOULD NOT DEPLOY.  MAINTENANCE INSPECTED AND FOUND A TRIM PIECE STOPPING THE STRAIRS FROM DEPLOYING.  MAINTENANCE REPOSTIONED AND SECURED THE TRIM INTO IT'S PROPER POSITION.  DOOR OPS CHECKED GOOD.
